MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® TAPERED IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC T3® TAPERED IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT
Catalog Number BOPT5411
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the inside threads of the implant at tooth site #31 were stripped and they could not get the implant any further into the bone.The implant was removed and a new implant was placed in the same procedure.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.Correction: product return date was updated from 3/5/26 to 3/16/26.The following sections are being reported: b4: date of this report was updated.D9: device return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H11: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use and apparent bone/tissue attached to external threads.The implant's internal threads were observed damaged.Additionally, during functional testing with an in-house plug thread gauge verified the implant's inner threads did not engage.Some damage was identified around the implant's platform likely due to the removal process.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is incorrect technique used - customer error.Therefore, based on the available information and functional testing, device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the unique device identifier (udi) number was submitted incorrectly and has been updated from (b)(4).The following sections are being reported: b4: date of this report was updated.D4: unique device identifier (udi) number was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H11: narrative/data was updated.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the implant placement date was updated/corrected from (b)(6) 2025 to (b)(6) 2026.The following sections are being reported: b4: date of this report was updated.D6a: implant placement date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H11: narrative/data was updated.

Brand Name
T3® TAPERED IMPLANT 5/4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24676458
Report Number0001038806-2026-01579
Device Sequence Number10071345
Product Code DZE
UDI-Device Identifier00844868028512
UDI-Public(01)00844868028512(17)301006(10)2120038176
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberBOPT5411
Device Lot Number2120038176
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/21/2026
04/21/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexUnknown
Patient EthnicityNon Hispanic